# SDR K3HA980001

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356PA
- Make and model: Boeing 727225
- Aircraft serial: 20626
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 81
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT WING CENTER OVERWING EMERGENCY LIGHT INOP.  RELAMPED CENTER OVER WING EMERGENCY LIGHT RIGHT HAND WING.
